Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 2, Pages 229-230

Algorithmic probability: a collection of problems, by Marcel F. Neuts

Traffic Modeling and Performance Analysis, Bell Communications Research, Room NVC 2X-151, 331 Newman Springs Rd., Red Bank, NJ 07701-7020, USA

Received 1 October 1995; Revised 1 April 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.